# SDR DALA2018022601187

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 52,186 hours, 17,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT SEATS 41 DEF - 45 DEF.  FOUND THE BATTERY PACK M736 BAD. REPLACED THE BATTERY PACK IAW AMM 33-51-07.
